Skip to main content

Research Repository

Advanced Search

Solutions with snaking singularities for the fast diffusion equation

Fila, Marek; King, John Robert; Takahashi, Jin; Yanagida, Eiji

Solutions with snaking singularities for the fast diffusion equation Thumbnail


Authors

Marek Fila

JOHN KING JOHN.KING@NOTTINGHAM.AC.UK
Professor of Theoretical Mechanics

Jin Takahashi

Eiji Yanagida



Abstract

We construct solutions of the fast diffusion equation, which exist for all t ∈ R and are singular on the set γ(t) := is(s);-∞ < s ≤ ct, c > 0, where ∈ C3(R;Rn), n ≥ 2. We also give a precise description of the behavior of the solutions near γ (t).

Journal Article Type Article
Acceptance Date May 5, 2021
Online Publication Date Sep 15, 2021
Publication Date 2021
Deposit Date Aug 16, 2021
Publicly Available Date Sep 15, 2021
Journal Transactions of the American Mathematical Society
Print ISSN 0002-9947
Electronic ISSN 1088-6850
Publisher American Mathematical Society (AMS)
Peer Reviewed Peer Reviewed
Volume 374
Issue 12
Pages 8775-8792
DOI https://doi.org/10.1090/tran/8479
Keywords Applied Mathematics; General Mathematics
Public URL https://nottingham-repository.worktribe.com/output/6053780
Publisher URL https://www.ams.org/journals/tran/0000-000-00/S0002-9947-2021-08479-2/home.html#Additional
Additional Information First published in Transactions of the American Mathematical Society, [63 (April 2016)], published by the American Mathematical Society. © 2021 American Mathematical Society.

Files





You might also like



Downloadable Citations